Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An analog of the Lusin-Privaloff radial uniqueness theorem


Author: K. F. Tse
Journal: Proc. Amer. Math. Soc. 25 (1970), 310-312
MSC: Primary 30.62
DOI: https://doi.org/10.1090/S0002-9939-1970-0262509-4
MathSciNet review: 0262509
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0262509-4
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society